On some Bruhat decomposition and the structure of the Hecke rings of p-adic Chevalley groups
Publications Mathématiques de l'IHÉS, Volume 25 (1965), pp. 5-48.
@article{PMIHES_1965__25__5_0,
     author = {Iwahori, Nagayoshi and Matsumoto, Hideya},
     title = {On some {Bruhat} decomposition and the structure of the {Hecke} rings of $p$-adic {Chevalley} groups},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--48},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {25},
     year = {1965},
     zbl = {0228.20015},
     mrnumber = {32 #2486},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1965__25__5_0/}
}
TY  - JOUR
AU  - Iwahori, Nagayoshi
AU  - Matsumoto, Hideya
TI  - On some Bruhat decomposition and the structure of the Hecke rings of $p$-adic Chevalley groups
JO  - Publications Mathématiques de l'IHÉS
PY  - 1965
DA  - 1965///
SP  - 5
EP  - 48
VL  - 25
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1965__25__5_0/
UR  - https://zbmath.org/?q=an%3A0228.20015
UR  - https://www.ams.org/mathscinet-getitem?mr=32 #2486
LA  - en
ID  - PMIHES_1965__25__5_0
ER  - 
%0 Journal Article
%A Iwahori, Nagayoshi
%A Matsumoto, Hideya
%T On some Bruhat decomposition and the structure of the Hecke rings of $p$-adic Chevalley groups
%J Publications Mathématiques de l'IHÉS
%D 1965
%P 5-48
%V 25
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1965__25__5_0
Iwahori, Nagayoshi; Matsumoto, Hideya. On some Bruhat decomposition and the structure of the Hecke rings of $p$-adic Chevalley groups. Publications Mathématiques de l'IHÉS, Volume 25 (1965), pp. 5-48. http://www.numdam.org/item/PMIHES_1965__25__5_0/

[1] A. Borel and J. De Siebenthal, Les sous-groupes fermés de rang maximum des groupes de Lie clos, Comm. Math. Helv., 23 (1949), 200-221. | MR | Zbl

[2] R. Bott, An application of the Morse theory to the topology of Lie groups, Bull. Soc. Math. France, 84 (1956), 251-282. | Numdam | MR | Zbl

[3] F. Bruhat, Sur les représentations des groupes classiques p-adiques, I, II, Amer. J. Math., 83 (1961), 321-338, 343-368. | MR | Zbl

[4] F. Bruhat, Sur les sous-groupes compacts maximaux des groupes semi-simples p-adiques, Colloque sur la théorie des groupes algébriques, Bruxelles (1962), 69-76. | MR | Zbl

[5] E. Cartan, La géométrie des groupes simples, Ann. Mat. Pur. Appl., 4 (1927), 209-256. | JFM

[6] C. Chevalley, Sur certains groupes simples, Tôhoku Math. J., 7 (1955), 14-66. | MR | Zbl

[7] O. Goldman and N. Iwahori, The spaces of p-adic norms, Acta Math., 109 (1963), 137-177. | MR | Zbl

[8] O. Goldman and N. Iwahori, On the structure of Hecke rings associated to general linear groups over p-adic fields, to appear.

[9] H. Hijikata, Maximal invariant orders of an involutive algebra over a local field, to appear.

[10] N. Iwahori, On the structure of a Hecke ring of a Chevalley group over a finite field, to appear, in J. Faculty of Sci., Univ. of Tokyo, 10 (1964). | MR | Zbl

[11] T. Ono, Sur les groupes de Chevalley, J. Math. Soc. Japan, 10 (1958), 307-313. | MR | Zbl

[12] I. Satake, On spherical functions over p-adic fields, Proc. Japan Academy, 38 (1962), 422-425. | MR | Zbl

[13] Séminaire "Sophus Lie", Paris, 1954-1955.

[14] E. Stiefel, Über eine Beziehung zwischen geschlossenen Lieschen Gruppen und diskontinuierlichen Bewegungsgruppen euklidischer Räume und ihre Anwendung auf die Aufzählung der einfachen Lie'schen Gruppen, Comm. Math. Helv., 14 (1941), 350-379. | MR | Zbl

[15] T. Tamagawa, On the ζ-functions of a division algebra, Ann. of Math., 77 (1963), 387-405. | MR | Zbl

[16] J. Tits, Théorème de Bruhat et sous-groupes paraboliques, C. R. Paris, 254 (1962), 2910-2912. Added in Proof. For an abstract approach to Prop. 1. 15 and its consequences see. | MR | Zbl

[17] H. Matsumoto, Générateurs et relations des groupes de Weyl généralisés, to appear. | Zbl